# SDR SWAA2022071113431

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5 BL0 WL208.1 FWD GALLEY AND LAV 2022-268021 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5 BL0 WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5400 SHEET 20 REV - SEE INDIVIDUAL SIGNS -OFF BELOW;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5 BL0 WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5400 SHEET 20 REV -  RII ACCOMPLISHED  SEE INDIVIDUAL SIGNS -OFF BELOW
